# SDR ASAA11510854

- Difficulty date: December 25, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 14,890 hours, 4,802 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Unknown
- Condition: Malfunctioned
- Location: Start Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT START VALVE C/B OPEN.  RESET C/B REF MM 20 60 01.  NR 1 ENGINE START VALVE OPS CK GOOD REF MM 80 11 03.
